Volume 14, issue 5 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Calculus of functors and model categories, II

Georg Biedermann and Oliver Röndigs

Algebraic & Geometric Topology 14 (2014) 2853–2913
Bibliography
1 D Barnes, P Oman, Model categories for orthogonal calculus, Algebr. Geom. Topol. 13 (2013) 959 MR3044598
2 J E Bergner, Homotopy fiber products of homotopy theories, Israel J. Math. 185 (2011) 389 MR2837143
3 G Biedermann, B Chorny, O Röndigs, Calculus of functors and model categories, Adv. Math. 214 (2007) 92 MR2348024
4 F Borceux, Handbook of categorical algebra $2$: Categories and structures, Encycl. Math. Appl. 51, Cambridge Univ. Press (1994) MR1313497
5 A K Bousfield, On the telescopic homotopy theory of spaces, Trans. Amer. Math. Soc. 353 (2001) 2391 MR1814075
6 J D Christensen, D C Isaksen, Duality and pro-spectra, Algebr. Geom. Topol. 4 (2004) 781 MR2100680
7 B I Dundas, O Röndigs, P A Østvær, Enriched functors and stable homotopy theory, Doc. Math. 8 (2003) 409 MR2029170
8 S Eilenberg, G M Kelly, Closed categories, from: "Proc. Conf. Categorical Algebra" (editors S Eilenberg, D K Harrison, S Macnbsp;Lane, H Röhri), Springer, New York (1966) 421 MR0225841
9 T G Goodwillie, Calculus I: The first derivative of pseudoisotopy theory, $K$–Theory 4 (1990) 1 MR1076523
10 T G Goodwillie, Calculus II: Analytic functors, $K$–Theory 5 (1991/92) 295 MR1162445
11 T G Goodwillie, Calculus III: Taylor series, Geom. Topol. 7 (2003) 645 MR2026544
12 P S Hirschhorn, Model categories and their localizations, Mathematical Surveys and Monographs 99, Amer. Math. Soc. (2003) MR1944041
13 M Hovey, Model categories, Mathematical Surveys and Monographs 63, Amer. Math. Soc. (1999) MR1650134
14 D C Isaksen, Flasque model structures for simplicial presheaves, $K\!$–Theory 36 (2005) 371 MR2275013
15 G M Kelly, Basic concepts of enriched category theory, London Math. Soc. Lecture Note Series 64, Cambridge Univ. Press (1982) 245 MR651714
16 N J Kuhn, Goodwillie towers and chromatic homotopy: an overview, from: "Proceedings of the Nishida Fest" (editors M Ando, N Minami, J Morava, W Wilson), Geom. Topol. Monogr. 10 (2007) 245 MR2402789
17 J Lurie, Higher algebra (2012)
18 M Lykadis, Simplicial functors and stable homotopy theory, (1998)
19 L Pereira, A general context for Goodwillie calculus arXiv:1301.2832
20 C Rezk, A streamlined proof of Goodwillie's $n$–excisive approximation, Algebr. Geom. Topol. 13 (2013) 1049 MR3044601
21 S Schwede, Spectra in model categories and applications to the algebraic cotangent complex, J. Pure Appl. Algebra 120 (1997) 77 MR1466099
22 F Waldhausen, Algebraic $K\!$–theory of spaces, from: "Algebraic and geometric topology" (editors A Ranicki, N Levitt, F Quinn), Lecture Notes in Math. 1126, Springer, Berlin (1985) 318 MR802796